# SDR MALA965137

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Part number: 2782186057
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 2903 - ON APPROACH TO DTW, THE RIGHT GEAR DOWN LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  THE INDICATOR LIGHT WOULD ILLUMINATE INTERMITTENTLY WHEN WIGGLED.  THE CREW PERFORMED AND EMERGENCY EXTENSION AND LANDED AT DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR POSITION INDICATOR.  ALL CHECKS SATISFACTORY.  (M)
